首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Logit Estimation Using Warner’s Randomized Response Model
  • 本地全文:下载
  • 作者:Hussain, Zawar ; Shabbir, Javid
  • 期刊名称:Journal of Modern Applied Statistical Methods
  • 出版年度:2008
  • 卷号:7
  • 期号:1
  • 页码:11
  • 出版社:Wayne State University
  • 摘要:A modified hidden logit estimation procedure is presented based on Warner (1965) randomized response model. Monte Carlo simulations explore the behavior of this estimator and compare its performance with the ordinary logits estimator. Warner’s model is more protective and less jeopardizing.
  • 关键词:Logit estimation; randomized response; sensitive character
国家哲学社会科学文献中心版权所有